# SDR ASAA2019041658993

- Difficulty date: April 15, 2019
- Submitted: April 16, 2019
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 19,016 hours, 6,259 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 40F8MC
- Condition: Failed
- Location: Nr 2 Hf Comms
- Part time: 19,008 hours, 6,252 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HF #2 DATA FAIL INDICATION. GROUNDED - YES. RMVD & RPLCD #2 HF XCVR IAW B737-900 AMM 23-11-21/401. CHECKED GOOD. SUCCESSFUL ON GROUND VERIFICATION TEST REF AMM TASK 23-11-21-400-801. WINDOW NO 'FAIL' ON BOTH. INSTALLATION TEST OK. OPS NORMAL.
